MathSciNet Relay Station
MathSciNet bibliographic data
MR1025282 (91b:53070) 53C40 (53C15 53C30 57T15)
Sánchez, Cristián U. The tightness of certain almost complex submanifolds. Proc. Amer. Math. Soc. 110 (1990), no. 3, 807–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement